# SDR DXTA2025062303989

- Difficulty date: June 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000025
- Aircraft time: 5,562 hours, 3,279 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0699
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION WE RECIEVED THE FOLLOWING AMBER INDICATIONS: GEAR CONTROL FAULT, GEAR DOOR OPEN, ADC SSEC MISCOMPARE, AND GEAR DISAGREE N. STARTED WITH GEAR CONTROL FAULT IN THE QRH WHICH REFERRED US TO "LANDING GEAR WILL NOT RETRACT" IN THE QRH. WENT TO THE SECOND STEP AND SELECTED LANDING GEAR DOWN. GEAR INDICATED THREE GREEN AND PROCEDURE COMPLETE. AFTER GEAR HANDLE WAS SELECTED DOWN NO OTHER CAUTION OR ADVISORY LIGHTS REMAINED.  REPLACED POWER STEERING CONTROL UNIT IAW AMM 32-50-10. OPS/LEAK CHECK GOOD.
